# SDR ASOA20131212282

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 18,632 hours, 16,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137216502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R OVERHEAD EMERGENCY LIGHT IAW 33-50-13.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
